Thread: Pain in lower stomach
06-23-2004, 08:20 AM #1
Pain in lower stomach
Hey guys, well recently I decided to try and end my Test E cycle with some M1T.. I have been taking 1g of Milk thistle a day with it. The last 2 days I have a slight pain in my back and a stonger pain in my lower stomach... This is really starting to bother and worry me. Does this sound like Liver related? Im gonna stop the m1t not worth ****ing myself up ove.r
06-23-2004, 08:22 AM #2
u tried to stop your test cycle with m1t?
so you didnt bother with a proper pct?
06-23-2004, 08:23 AM #3
no no... I am using M1t at the end of my cycle... My last shot is on Thursday.. sorry should have clarified that
06-23-2004, 09:04 AM #4
Whats your M1T dose at? How long have you been on the M1T? I doubt it's your liver...the M1T can cause stomach pains, have you been taking it with food?
06-23-2004, 09:04 AM #5Originally Posted by IronAdam
06-23-2004, 04:51 PM #6
I doubt it is your liver hurting. Expecially at 10mg a day. I would stay on it and make sure you drink 1+ gallons a day.
From my experience 10mg a day sucked. At 20mg I made some decent strength and weight gains.
06-23-2004, 05:15 PM #7
yea but Im already running 500mg of Test E... didn't want to over do it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)